# SDR ASAA2022031037664

- Difficulty date: March 10, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 27,793 hours, 8,778 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER T/C 78472010 #2 ENGINE FAN BLADE LUBE SPACERS #1/2/6/9/12/13 AND 19-23 ARE DISBONDED. GROUNDED - YES. REMOVED AND REPLACED #1,2,6,9,12,13,19 AND 19-23 SPACERS PER TASKCARD 78472010.
